MathSciNet Relay Station
MathSciNet bibliographic data
MR2413292 (2009g:60130) 60K35 (82B27 82B43)
Broman, Erik I.; Camia, Federico Large-$N$ limit of crossing probabilities, discontinuity, and asymptotic behavior of threshold values in Mandelbrot's fractal percolation process. Electron. J. Probab. 13 (2008), no. 33, 980–999.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement